Prednizone sucks!!!! My moods well rages...are off the charts.
I am on a taper of 5 mg every 5 days. I have been on Prednizone since Feburary 22nd, 40 mg tapering every 5 days till off. This round did not help much at all. So I was put back on at 30 mg for 2 weeks then 20 mg for 12 days then 15 mg for 5 days now I am at 10 mg.
I am on a roller coaster!!! For 2-3 days after tapering I am a mess!!! Then I feel better only to taper once again.
To top that off, My DH know how to push my buttons!!!!!!!!! Tuesday was really bad. It's like I tell him to leave it (me) be and he just keeps on at me. Such a bully. I get so shaky and just want to kill him (or me)....really...not that I would but I sure want to! Now yesterday he asks..."why is your face so swollen and red????" Gosh it's been that way for a few weeks now?!? Glad you noticed and pointed that out to me??!!!!!
I want off this evil drug and NOW! I know I can't do that but...I am supposed taper again on Saturday I am going to taper by 2.5 mg. for a few days then 2.5mg till I am done. I hope this will help.
On the up side my poo is better!! No blood, mucus, and only 1-2 bm a day!!
Sorry so long of a vent. Its that or kill hubby.